# SDR 06FDEA1325

- Difficulty date: April 7, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11
- Aircraft serial: 48553
- Aircraft time: 48,724 hours, 7,607 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB2886503
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED L/E TELESCOPING DUCT CUTOUT FOUND CRACKED.  CRACK AT LT WING FIXED L/E TELESCOPING DUCT CUTOUT REPAIRED AS PER FEDEX EA NR 1-5730-95669, TITLE: "WINGS - STRUCTURE.  LEFT LEADING EDGE SKIN CRACKS AT ANTI-ICE TELESCOPING DUCT CUTOUT".  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
